Arm numbness with Mac and bronchiectasis

Posted by papillion @papillion, Mon, Apr 29 10:22am

I was wondering if anyone has had pins and needle feeling in arms and legs and could it be our conditions. I was in hospital twice they checked everything heart head all good. Thanks

@papillion I noticed I get that in my arm/hand if I lay with my arm bent under my head for a while. Never really had it before, but didn’t think that it was from the bronchiectasis or MAC. Just figured it was from being in the same position for too long.

REPLY

Hi @papillion you may have noticed I changed the title of your post to Arm numbness with Mac and bronchiectasis so that others can find your post easier.

That is interesting that that has been happening and it's great that you sought medical care to be safe. How long has this been going on?

REPLY

@papillion Yes, I get that same sensation in my hands and arms. Like Gina, I get it if I lay on my side. But, I also just get it for no apparent reason. Like right now; my fingers on my right hand are tingling. Many other members in this group are experiencing the same. We often wonder if it isn't a side effect from antibiotics. Are you on any meds that might be the cause? Honestly, I don't put anything past mac being the cause for weird things going on in our bodies.

Liked by ginak, Brenda R.

REPLY

You can get pins and needles from pressure on a nerve eg carpal tunnel. It's possible this could be peripheral neuropathy which can be a side effect of medication or occur for many other reasons- diabetes, alcohol, vitamin deficiency. Also, people who are anxious and hyperventilate can have pins and needles sensations. Hope you feel better soon

REPLY
@windwalker

@papillion Yes, I get that same sensation in my hands and arms. Like Gina, I get it if I lay on my side. But, I also just get it for no apparent reason. Like right now; my fingers on my right hand are tingling. Many other members in this group are experiencing the same. We often wonder if it isn't a side effect from antibiotics. Are you on any meds that might be the cause? Honestly, I don't put anything past mac being the cause for weird things going on in our bodies.

Jump to this post

Sorry took me long to get back. Only meds I’m on is symbicort. Now I developed anxiety.

REPLY
Please login or register to post a reply.